# SDR 2001UALA00599

- Difficulty date: April 28, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 41,420 hours, 21,708 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STATION 947 UPPER SURFACE CORRODED FROM RBL 10 TO LBL 15. REMOVED DAMAGED AREA.  SPLICED IN T-CHORD NESTED ANGLE REPAIR.  MAJOR REPAIR ACCOMPLISHED.
